Roughly 1.5 years ago I was given unprotected oral sex from a lady friend of mine, the next morning I had a slight burning sensation when I urinated and had notice that the skin on my glans (glands) and meatus had begun to look a little reddish. About a week later the skin on my glans (glands) had changed dramatically as it was much more red and it appeared as though the skin was cracking up into tiny (1-3 mm) segments, and when stretched the skin looked transparent and glossy. The rim of the glans (glands) (connecting the meatus) is almost a purple color with many slightly pronounced bumps (redish in color but very tiny, each <1mm). The meatus is usually red and moderatly inflamed, definatly a noticable change though. The meatus skin is also shiny/glossy when streched. The scrotum also is red and slightly/moderatly inflamed and when streched is extremly glossy and when loose is red and sometimes itchy (feels dry). After masturbation the glans (glands) looks extremely dry and white (like dead skin) for a short period, as if skin may flake off. The glans (glands) is extremly shiny/glossy and when released to be flacid is extremly red/cracked. It also feels like the skin on the glans (glands) is loose, possibly thicker, as there is a very noticible loss of sensation.
I am 19, the situation has been unchanged for almost 2 years. I am circumcised, in good health, and active. I have tried various lotions on the glans (glands)/scrotum with no success. I was also given a heafty dose of Penicillin about six months ago for somthing else, so that may rule out bacterial. My doc told me I was fine but somthing has definatly changed. Thank you
It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
Let us know if you need any further information.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
The post put forward by njason82 most accurately describes my symptoms also.
- Red blushing irritation of the meatus.
- Tiny red bumps around the sides and a couple on the front of the meatus/glans.
- Itchy irritated feel to the meatus.
- Before using Advantan I had a gripping feeling along the Urethra.
- I have been drying the area thoroughly with a fan to fry it out and when i do this it looks like some parts of the skin of the meatus look cracked or seems to have the texture almost like snake skin.
First of all I have to mention that I have been seeing a local GP and that he thought at first it might be psychosomatic. Then we looked into thrush/candida and he prescribed me Clotrimazole cream and Flucanozole. Although the Clotrimazole helped with the itchiness, it was still ineffective in dealing with the rash on the meatus. My GP has since prescribed Advantan cream and a worm tablet for a perianal itch. Not sure if the 2 symptoms are related or not. The advantan cream has definitely helped with the gripping sensation I was feeling and also the itchiness.
In the mornings I have noticed that my meatus is slightly pink and not irritated. I have been applying Advantan cream (to treat eczema). The visual symptoms pretty much remain the same as a week ago. There is still a burning sensation sometimes, but this varies. I have also noticed a perianal itch for which my doctor prescribed a worms tablet. Not sure if these two symptoms are related or not. I am still thinking that these symptoms may also describe a yeast infection of some kind, but my doctor previously prescribed 1 capsule of flucanozole, which also had no effects.
Any assistance in this matter would be greatly appreciated.
Same thing with me.
They can say a lot about sexually transmitted diseases but still don't know everything. I had vaginal intercourse for a lil' while after noticing my condom broke. THE NEXT day I started feeling stinging from time to time. After a while came an itch that spread around pretty much everywhere in genital area and thighs. After a week or so I got those irritated glans (glands) that have been there for almost 6 months now. I'm 100% sure it's an STD (was in a long relationship before this promiscuous girl and had nothing like this). Because I also itch in places where I don't have anything visible, probably not just a skin disease...
-Tested negative almost all possible std's that are possible (hiv, all hepatitis, chlamydia, and a couple of others)
-Have tried yeast infection cream for 2 weeks, no effect. Also have taken one of those big pills against yeast- and bacteria infections and tried lactic acid capsules and onion for treatments... nothing helped
-My guess is that this is HPV. Very little is known about it and there's 100 different types... There's seriously no other std that could be the cause IMO
I'm still having the same issues.. but have been recommended Aqueous cream.. It has helped in soothing the condition, but it still hasn't gone away completely.. I also have tried to keep the area dry and urine free as much as possible.. Could we please have a medical opinion on what steps to take next? Circumcision is recommended for cronic (chronic) balanitis, but I would seriously want to make sure that this is the condition before going out and getting that done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.